# SDR A6WA201040038

- Difficulty date: January 18, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 74090
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL FUSELAGE IS CRACKED ON FWD END (AT APU DOOR ACTUATOR).  REMOVED AND REPLACED INTERCOSTAL.
